EconPapers    
Economics at your fingertips  
 

A Fixed Point Theorem and an Application to Bellman Operators

Yuhki Hosoya and Masayuki Yao
Additional contact information
Yuhki Hosoya: Graduate School of Economics, Keio University
Masayuki Yao: Graduate School of Economics, Keio University

No 2012-025, Keio/Kyoto Joint Global COE Discussion Paper Series from Keio/Kyoto Joint Global COE Program

Abstract: This study introduces a new definition of a metric that corresponds with the topology of uniform convergence on any compact set, and shows both the existence of a unique fixed point of some operator by using this metric and that the iteration of such an operator results in convergence to this fixed point. We demonstrate that this result can be applied to Bellman operators in many situations involving economic dynamics.

Pages: 8 pages
Date: 2013-01
New Economics Papers: this item is included in nep-dge
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ies.keio.ac.jp/old_project/old/gcoe-econbus/pdf/dp/DP2012-025.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kei:dpaper:2012-025

Access Statistics for this paper

More papers in Keio/Kyoto Joint Global COE Discussion Paper Series from Keio/Kyoto Joint Global COE Program Contact information at EDIRC.
Bibliographic data for series maintained by Global COE Program Office ().

 
Page updated 2025-03-19
Handle: RePEc:kei:dpaper:2012-025